MAUDE Adverse Event Report: ETHICON INC. GUT CHR UD 27IN 2-0 S/A SH; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT CHR UD 27IN 2-0 S/A SH; SUTURE, ABSORBABLE, NATURAL
Model Number G123H
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm the total qty involved / specific number of devices (total qty actually involved with reported issue) that failed during this procedure for "suture was fraying when being used"? was procedure completed successfully? do you have the product for return?.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2020 and suture was used.The suture was fraying when being used.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: (b)(6) 2020.Additional information: h6.A manufacturing record evaluation was performed for the finished device mg5137 batch number, and no non-conformities were identified.Additional information was requested and the following was obtained: please confirm the total qty involved / specific number of devices (total qty actually involved with reported issue) that failed during this procedure for "suture was fraying when being used"? 2 each packages from same lot failed.Was procedure completed successfully? procedure was completed successfully.Note: events reported via mw # 2210968-2020-01591, 2210968-2020-02316.

Brand Name
GUT CHR UD 27IN 2-0 S/A SH
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9766071
Report Number2210968-2020-01591
Device Sequence Number14116038
Product Code GAL
UDI-Device Identifier10705031037458
UDI-Public10705031037458
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberG123H
Device Catalogue NumberG123H
Device Lot NumberMG5137
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/24/2020
Patient Sequence Number1